# SDR BAQA081575

- Difficulty date: December 4, 2002
- Submitted: December 9, 2002
- Operation: Air carrier
- Aircraft: N911TG
- Make and model: Bolkms BK117C1
- Aircraft serial: 7506
- Aircraft time: 4,806 hours
- System (JASC): 2822 · Fuel Boost Pump
- Part: Pump
- Part number: 1176415103
- Part serial: 180870
- Condition: Intermittent
- Location: Fuel Boost
- Part time: 1,177 hours
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FUEL BOOST PUMP INTERMITTENT OPERATION. REPLACED WITH SERVICEABLE UNIT.
